Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By Dave87666
please help! possible slight overdose on Percocet
  1. #1
    carrie101983 is offline New Member
    Join Date
    Jan 2007
    Location
    , , .
    Posts
    2

    Default please help! possible slight overdose on Percocet

    my girlfriend took about 10 Percocet 10/325mg. Is this a bad overdose or is she just to sleep it off or is there anything i can do because shes not going to go to the hospital unless shes unconsious or dead! What should i look for as far as warning symptoms that somethings not right? if anyone has any advice or info i'd really appreciate it!

  2. #2
    Cats Meow is offline Platinum Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    2,558

    Default

    It depends how opiate naive she is, it could be enough to be lethal. The main thing to look for is depressed breathing, that's how most people die from OD, they're breathing becomes so shallow, they pass out and never wake up (die), keep her awake. A shot of Narcan at the ER will instantly antagonize the Percocet (counteract it). Keep her awake is your best alternative.

  3. #3
    Recovered is offline New Member
    Join Date
    May 2007
    Posts
    1

    Default If she's built a tolerance, don't worry

    I, very easily, can take ten 10/325 percocets and not have a problem. But, that's where it's over for me because I'm just wasting any potential buz by just sleeping. So, like the other guy said, make sure she's breathing normal, then kick her ass for just wasting them by sleeping only.

  4. #4
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    184

    Default Agree

    Quote Originally Posted by Cats Meow View Post
    It depends how opiate naive she is, it could be enough to be lethal. The main thing to look for is depressed breathing, that's how most people die from OD, they're breathing becomes so shallow, they pass out and never wake up (die), keep her awake. A shot of Narcan at the ER will instantly antagonize the Percocet (counteract it). Keep her awake is your best alternative.
    Yes what Catsmeow said is 100% correct...Just keep her up and moving(dont worry if she gets mad you're saving her life!) As far as the shot of narcan...Well if shes not an addict then it wont be bad,but I was woken up from >>>>>> OD's with narcan a few times and OMG!!!!! Thats like F**kin murder when your an addict!


    If she doesnt want to wake up or whatever then you're going to have to take her to the ER..

    Recovered--I am sure that you're trying to help,but well you had NOTHING to contribute....This board is NOT a pissing contest on who can handle more drugs ok? .
    Last edited by Anonymous; 07-22-2007 at 11:29 PM. Reason: ********************ing links keep showing up in my posts!!how do i stop them?

  5. #5
    Daigaisai_Taren is offline Junior Member
    Join Date
    Feb 2007
    Posts
    37

    Default

    As long as she's breathing fine, it's probably ok. It might be a good idea to have her take vivarin or drink coffee, as caffeine will help her stay awake, and the diuretic effect from it might help clear the percocet out of her system.

  6. #6
    areyoupuzzledtoo is offline New Member
    Join Date
    Apr 2007
    Posts
    8

    Default that many pills at once, oh yeah

    whether she lives or dies I think you are doing major damage to your liver and kidneys doing that dumb trick.

  7. #7
    starryskies is offline Junior Member
    Join Date
    May 2007
    Posts
    23

    Default

    That was nice

  8. #8
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    184

    Default

    Quote Originally Posted by starryskies View Post
    That was nice
    I agree with you Starryskies...There are a FEW peoples answers on this thread that I did'nt like,and think they were disrespectful...
    mupster106 likes this.

Similar Threads

  1. Replies: 6
    Last Post: 04-23-2015, 04:49 PM
  2. slight relapse
    By Ninja_Knight in forum Prescription Drug Addiction
    Replies: 4
    Last Post: 09-05-2014, 08:27 AM
  3. Percocet overdose.
    By Forethoughts in forum Prescription Drug Addiction
    Replies: 4
    Last Post: 11-03-2011, 12:10 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22